File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Hierarchical Routing in Doubling Metrics

TitleOn Hierarchical Routing in Doubling Metrics
Authors
Issue Date2016
PublisherAssociation for Computing Machinery, Inc.
Citation
ACM Transactions on Algorithms, 2016, v. 12 n. 4, p. 55:1-22 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/232838
ISSN
2015 Impact Factor: 0.776
2015 SCImago Journal Rankings: 1.796

 

DC FieldValueLanguage
dc.contributor.authorChan, HTH-
dc.contributor.authorGupta, A-
dc.contributor.authorMaggs, BM-
dc.contributor.authorZhou, S-
dc.date.accessioned2016-09-20T05:32:48Z-
dc.date.available2016-09-20T05:32:48Z-
dc.date.issued2016-
dc.identifier.citationACM Transactions on Algorithms, 2016, v. 12 n. 4, p. 55:1-22-
dc.identifier.issn1549-6325-
dc.identifier.urihttp://hdl.handle.net/10722/232838-
dc.languageeng-
dc.publisherAssociation for Computing Machinery, Inc. -
dc.relation.ispartofACM Transactions on Algorithms-
dc.rightsACM Transactions on Algorithms. Copyright © Association for Computing Machinery, Inc.-
dc.rights©ACM, YYYY. This is the author's version of the work. It is posted here by permission of ACM for your personal use. Not for redistribution. The definitive version was published in PUBLICATION, {VOL#, ISS#, (DATE)} http://doi.acm.org/10.1145/nnnnnn.nnnnnn-
dc.titleOn Hierarchical Routing in Doubling Metrics-
dc.typeArticle-
dc.identifier.emailChan, HTH: hubert@cs.hku.hk-
dc.identifier.authorityChan, HTH=rp01312-
dc.identifier.doi10.1145/2915183-
dc.identifier.hkuros264465-
dc.identifier.volume12-
dc.identifier.issue4-
dc.identifier.spage55:1-
dc.identifier.epage22-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats